MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG CROSSFLOW CONSOLE; arthroscope

Stryker Endoscopy-San Jose PKG CROSSFLOW CONSOLE; arthroscope
Catalog Number 0450000000
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that during shoulder arthroscopy there was no pressure build-up with the default settings on the crossflow pump and a daily cassette in inflow-outflow mode.The tubing systems were replaced.Initially set to the same batch, but no change in the situation.Only by increasing the pressure (70 mmhg+) and the flow (high) could the procedure be continued.

Brand Name
PKG CROSSFLOW CONSOLE
Common Device Name
arthroscope
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25248003
Report Number0002936485-2026-00321
Device Sequence Number9597377
Product Code HRX
UDI-Device Identifier07613327058048
UDI-Public(01)07613327058048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0450000000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/04/2026
08/24/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/24/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown